Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1815  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2013 | Volume:  17 | Issue Number:  1 | Page:  63-67

ORIGINAL ARTICLE

Correlation of mast cells in periodontal diseases
Lagdive Sushma S, Lagdive Sanjay B, Mani Ameet, Anarthe Raju, Pendyala Gowri, Pawar Babita, Marawar Pramod P

Number of times this article was viewed 3250
Number of times this article has been printed  from the site 67
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal